# SDR FDEA201901120105

- Difficulty date: January 12, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE SPOT FACE CORROSION LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE SPOTFACE REWORKED AND FOUND EXCEED LIMIT AS PER CMM  57-44-07. REPAIR EVALUATED AND FOUND PIVOT BORE SURFACE REMAINING THICKNESS: INBOARD FACE: 0.471" : OUTBOARD FACE: 0.445" ACCEPTED PER EA. 1-5750-T0340905 A P1 STEP 1 E. TITLE: WINGS-  FLIGHT SURFACES-LT WING- INBD FLAP -OUTBD FWD HINGE (WING SIDE) REPAIR-PSE 57.55.01.1- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57502241 FOR WORK DETAILS.
